# SDR VTZA97400

- Difficulty date: July 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N317UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41031
- Engine: Garrtt TPE3311
- System (JASC): 7320 · Fuel Controlling System
- Part: Iec
- Condition: Malfunctioned
- Location: Lt/Rt
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

IAD/CLE - FLT 6594 - DURING TAKEOFF AT 1250 HOURS ON 7-17-97, ABORTED TAKEOFF DUE TO BOTH ENGINES WOULD NOT MAKE SCHEDULED TORQUE.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND CLEARED ERRONEOUS FAULTS FROM LT AND RT IEC'S.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
